# SDR DALA2021083105154

- Difficulty date: April 19, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 93,237 hours, 42,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: L2 Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 L2 DOOR UPPER HINGE COVER DAMAGED. CORRECTIVE ACTION: REPLACED HINGE COVER PER B757 AMM 52-11. (7398068)
